# SDR SWIA200514882

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 42,195 hours, 51,764 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0522
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 32,006 hours, 37,429 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ABOUT 10 DEGREES.  REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW MM 27-50-00.
